# SDR UALA2012092405408

- Difficulty date: September 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 49,967 hours, 20,030 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: C20216338D32
- Part serial: 1116
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS UPPER ECAM NWS FAULT.   PERFORMED FLT MNL RESET -  FAULT RETURNED.  POST FLT REPORT SHOWS '32-42-34 BSCU (10GC)- STEERING FDB SENSORS(3GC-4GC) SOURCE BSCU 1&2' AND '32-51-19 STEERING FEEDBACK MONITOR SENSOR (4GC) BSCU 1&2'.  CHANGE BSCU1 PER 32-42-34 P400. ACTION: CHANGE BSCU1 PER 32-42-34 P400.  CHECKED ELECTRICAL CONNECTORS 6GC ON SERVO CONTROL STEERING UNIT, 4GC NWS FEEDBACK SENSOR AND 3GC NWS FEEDBACK CTL SENSOR, NO MOISTURES OR CORROSION FOUND.  CLEANED ABOVE CONNECTORS AND REINSTALLED.
